# SDR R61A2020100600681

- Difficulty date: September 22, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 30,392 hours, 18,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Seat 2c
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP MISSING IN FRONT OF SEAT 2C.  INSTALLED MISSING LATERAL PHOTOLUMINESCENT STRIP FRONT OF SEAT 1C.
